Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 1, NWS Green Bay, WI

April 12, 2014Winnebago County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Apr 12, 2014, 4:55 PM CDT for Winnebago County, Wisconsin. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2014, 4:55 PM CDT (21:55 UTC)
Expired
Apr 12, 2014, 5:45 PM CDT
In force
50 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Winnebago County, WI

The radar

The Green Bay radar (KGRB), 80 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 5:03 PM CDTHAIL 12 W Ring, WI
Apr 12, 5:07 PM CDTHAIL 0.75Oshkosh, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2369 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
367 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WUUS53 KGRB 122155
SVRGRB
WIC139-122245-
/O.NEW.KGRB.SV.W.0001.140412T2155Z-140412T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
455 PM CDT SAT APR 12 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 545 PM CDT

* AT 452 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSH LAKE...
  AND MOVING EAST AT 45 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OSHKOSH AROUND 510 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE RING...FORD FESTIVAL
GROUNDS...EAA...WITTMAN FIELD AND BLACK WOLF POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4389 8871 4389 8888 4390 8889 4398 8889
      4401 8888 4402 8841 4389 8842 4389 8870
TIME...MOT...LOC 2156Z 272DEG 38KT 4393 8874

HAIL...1.00IN
WIND...<50MPH

$$

ECKBERG
2 follow-up statements
828 
WWUS53 KGRB 122210
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
510 PM CDT SAT APR 12 2014

WIC139-122245-
/O.CON.KGRB.SV.W.0001.000000T0000Z-140412T2245Z/
WINNEBAGO WI-
510 PM CDT SAT APR 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WINNEBAGO COUNTY UNTIL 545 PM CDT...

AT 506 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
OSHKOSH...AND MOVING EAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN WINNEBAGO COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
BLACK WOLF POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4389 8871 4401 8868 4402 8841 4389 8842
TIME...MOT...LOC 2210Z 272DEG 38KT 4392 8853

HAIL...1.00IN
WIND...<50MPH

$$

ECKBERG
163 
WWUS53 KGRB 122219
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
519 PM CDT SAT APR 12 2014

WIC139-122229-
/O.CAN.KGRB.SV.W.0001.000000T0000Z-140412T2245Z/
WINNEBAGO WI-
519 PM CDT SAT APR 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINNEBAGO COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE 
WITH THIS CLUSTER OF SHOWERS AND THUNDERSTORM.

LAT...LON 4389 8871 4401 8868 4402 8841 4389 8842
TIME...MOT...LOC 2219Z 272DEG 38KT 4391 8840

$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 2:59 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Apr 12, 2:59 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
259 PM CDT SAT APR 12 2014

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SYNOPSIS...
ISSUED AT 258 PM CDT SAT APR 12 2014

VERY CHILLY WITH PERIODS OF RAIN THE NEXT COUPLE DAYS...AND MAYBE
SOME SNOW BY MONDAY.

THE UPR FLOW ACRS NOAM IS AMPLIFYING...WITH TROF DEEPENING OVER
THE MIDWEST/PLAINS STATES. THE DEVELOPING HIGH AMPLITUDE PATTERN
WL PERSIST FOR A FEW DAYS...THEN THE FLOW WILL START TO FLATTEN
AND BECOME MORE SPLIT AGAIN.

THIS IS A COOL WET WEATHER PATTERN FOR THE AREA. IMPULSES RIDING
NE OUT OF THE CENTRAL U.S. UPR TROF WL BRING SEVERAL ROUNDS OF
PCPN TO THE FCST AREA THE NEXT COUPLE DAYS...THE FINAL OF WHICH
COULD END AS SNOW. THE HEAVIEST PCPN IS EXPECTED ACRS THE SE
PORTION OF THE FCST AREA...WHICH WL BE CLOSER TO THE MOISTURE
FLOWING IN FM THE S. ANOTHER ROUND OF PCPN IS POSSIBLE LATER IN
THE WEEK...SO AMNTS ARE LIKELY TO END UP ABV NORMAL FOR THE
PERIOD. THE ABUNDANT CLDS...PCPN...AND LCN OF THE FCST AREA N OF
THE MAIN FRONTAL BOUNDARY WL KEEP TEMPS ON THE COOL SIDE...AND
WELL BLO NORMAL.
&&

.SHORT TERM...TONIGHT AND SUNDAY
ISSUED AT 258 PM CDT SAT APR 12 2014

WET AND COOL DAY TODAY AS FIRST WAVE IS SLOWLY MOVING OUT OF
EASTERN WISCONSIN AS SUPPORT SHIFTS SOUTH AND EAST OF AREA. EAST WIND
AND CLOUDS HAVE KEPT TEMPS IN THE LOW 40S...THOUGH SEEING SOME
RECOVERY AFTER RAIN PULLS OUT OVER CENTRAL WI. LOWERED MAX TEMPS
FOR TODAY SIGNIFICANTLY EARLIER IN SHIFT...LEAVING ROOM FOR SOME
RECOVERY LATE THIS AFTERNOON.

QUESTION IN FORECAST IS TIMING OF NEXT WAVE OF PCPN. NAM AND EC
HAVE TRENDED TOWARDS LATE SUN AFTERNOON AS UPPER WAVE BEGINS TO
LIFT NORTH OUT OF SOUTHERN PLAINS AND SEE INCREASING SUPPORT FROM
COUPLED JET LIKE FEATURE.

STRONG TEMPERATURE CONTRAST OVER WARM FRONT OVER SOUTHERN WI WITH
MID 70S OVER SOUTHERN WI...TO AROUND 40 TO THE NORTH. GIVEN
AVAILABLE INSTABILITY THINK MESO MODEL HRRR'S THOUGHTS OF COMPLEX
MOVING ALONG FRONT THIS EVENING/TONIGHT...CLIPPING SOUTHERN CWA GOOD. HAVE
KEPT LIKELY POPS THOUGH MUCH OF TONIGHT OVER FAR SOUTH.

MOST OF INSTABILITY SHOVED SOUTH ON SUN...THUS HAVE KEPT THUNDER
OUT OF CWA. HAVE BROUGHT TEMPS UP A BIT ON SUN GIVEN DRIER LOOK.

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY
ISSUED AT 258 PM CDT SAT APR 12 2014

ANOTHER ROUND OF SIG PCPN WL BE SURGING NEWD IN THE BAROCLINIC
ZONE SUN NGT. THE HEAVIEST PCPN WL BE IN THE SE PART OF THE AREA.
THE MAIN QUESTION IS NOW QUICKLY THE COLD AIR WILL ARRIVE...AND
ALLOW THE PCPN TO CHG TO SNOW. THE CHANGEOVER WL DEPEND ON THE
EXACT THERMAL PROFILE...WHICH IS NEVER EASY TO GAUGE IN ADVANCE.
FCST CONFIDENCE IS RATHER LOW...BUT BEST GUESS IS THAT WE/LL SEE A
COUPLE INCHES OF SLUSHY SNOW ON THE GROUND FM ATW/GRB NEWD THROUGH
MNM/SUE BY MID-MORNING MONDAY.

THE MAIN AREA OF PCPN SHOULD SHIFT E OF THE AREA AT SOME POINT
MONDAY...THOUGH EXACT TIMING IS UNCERTAIN. SEVERAL OF THE MODELS
SUGGEST ANOTHER WAVE RIDING NEWD OUT OF THE PLAINS WL CAUSE THE
PCPN TO BUILD BACK WWD MON NGT/TUE. THIS DOESN/T LOOK QUITE RIGHT
GIVEN THE OPEN NATURE OF THE UPR TROF AND THE LCN OF THE FCST AREA
CLOSE TO THE LARGE SCALE TROF AXIS. SO UNLESS THERE IS SOME SIGN
OF THE TROF CLOSING OFF AT LEAST TEMPORARILY...THINK SIG PCPN WL
STAY TO OUR E ONCE IT SHIFTS OUT OF THE AREA MONDAY. THERE COULD
BE SOME FLURRIES HOWEVER...AND EVEN LAKE-EFFECT SHSN OVER N-C WI.

TEMPS ALOFT APPEAR COLD ENOUGH FOR FZN PCPN AT THE ONSET OF THE
NEXT PCPN EVENT LATER IN THE WEEK. BUT SUSPECT WE/LL SEE SOME
WARMING OF TEMPS ALOFT WITH LATER MODEL RUNS...AND BOUNDARY LAYER
TEMPS COULD BE A CONCERN FOR PCPN TYPE DURING THE DAY. SO TRENDED
TOWARD MORE OF A MIX N AND LIQUID S. OTHERWISE...NO SIG CHANGES
TO THE CONSENSUS BASED INITIALIZATION GRIDS FOR THE XTD PART OF
THE FCST.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1235 PM CDT SAT APR 12 2014

COMPLEX OF SHOWERS AND FEW THUNDERSTORMS CONTINUE TO MOVE EAST
THROUGH CENTRAL AND EAST CENTRAL WI. THIS AREA TO BE EAST OF AREA
MID AFTERNOON WITH MORE SCATTERED SHOWERS FOLLOWING. TO THE NORTH
BAND OF LIGHT RAIN HAS MOVED TO THE NORTH OF AREA...THOUGH AREA OF
MVFR CIGS EXPANDING EAST AND SOUTH THROUGH AREA. MODELS TENDING TO
INDICATE SECOND COMPLEX TO DEVELOP OVER EASTERN IOWA BY LATE
AFTERNOON...CLIPPING SOUTHERN TAF SITES AS IT MOVES EAST ALONG THE
WARM FRONT OVER SOUTHERN WI. CIGS TO CONTINUE TO DETERIORATE OVER
AREA WITH IFR CIGS EXPECTED OVERNIGHT. WIND EXPECTED TO KEEP VSBYS
FROM GOING BELOW MVFR LEVELS.
&&

.HYDROLOGY...
ISSUED AT 258 PM CDT SAT APR 12 2014

CURRENT FCST QPF FOR THE PERIOD THROUGH SUNDAY NIGHT RANGES
FROM LESS THAN ONE HALF INCH ACROSS NORTH CENTRAL WISCONSIN TO 1 TO 2
INCHES SOUTH OF LINE FROM MARINETTE TO SHAWANO TO WISCONSIN
RAPIDS...WITH THE HIGHER 2 INCH AMOUNTS OVER WAUSHARA TO CALUMET
TO MANITOWOC COUNTIES. THIS REGION OF OF HIGHER FORECAST RAIN
AMOUNTS ALSO OVER AN AREA WHICH LOSS THE SNOW COVER FOR A WHILE
NOW AND RIVERS HAVE DROPPED...WHICH IS SIMILAR TO SOUTHERN
WISCONSIN WHERE EVEN HIGHER RAINFALL IS ANTICIPATED. THE RAIN WILL
FALL IN A 36-42 HOUR PERIOD WITH SOME BREAKS EXPECTED. SOME
CONCERNS FOR SOME WATER PROBLEMS ESPECIALLY IN THE SOUTH WHERE
SOME TRAINING OF STORMS CURRENTLY OCCURRING...LATER SCANS SHOWING
SOME DRIFT TO SOUTH THOUGH WITH HIGHER RETURNS. URBAN SMALL
STREAM ADVISORIES MAY BE NEEDED OVER FAR SOUTH.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....TE
LONG TERM......SKOWRONSKI
AVIATION.......TE
HYDROLOGY......TE
Hazardous weather outlook, Apr 12, 3:15 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CDT SAT APR 12 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
315 PM CDT SAT APR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CONTINUED CHANCE OF THUNDERSTORMS THIS EVENING...MAINLY
SOUTH OF A MARSHFIELD TO GREEN BAY LINE. HEAVY RAINFALL AND SMALL HAIL
CAN BE EXPECTED WITH THE STRONGER STORMS. SOME PONDING OF
WATER...MINOR FLOODING IS POSSIBLE.

WITH CONTINUE MODERATE EAST FLOW OVER LAKE WINNEBAGO...ICE SHOVES
ON THE EAST SIDE OF THE LAKE REMAIN POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

RUN OFF TODAYS RAINS COMBINED WITH MELTING OF THE REMAINING SNOW
PACK ACROSS NORTHERN WISCONSIN WILL TO KEEP RIVERS ACROSS CENTRAL
AND NORTHERN WISCONSIN SWOLLEN FOR SEVERAL DAYS. EVEN THOUGH THE
SNOW MELT IS DONE IN EAST-CENTRAL WISCONSIN...RIVERS IN THIS AREA
ARE LIKELY TO RISE DUE TO RUN OFF FROM THE RAIN. ANYONE LIVING
NEAR A STREAM OR RIVER SHOULD CLOSELY MONITOR THE WATER LEVEL THE
NEXT FEW DAYS.

A COUPLE INCHES OF SLUSHY WET SNOW COULD ACCUMULATE OVER PORTIONS
OF EASTERN WISCONSIN LATE SUNDAY NIGHT AND MONDAY MORNING. THE
MOST LIKELY AREA FOR THE SNOW ACCUMULATION IS FROM THE GREEN BAY
AND APPLETON AREAS...NORTHEAST...TO THE MARINETTE AND STURGEON BAY
AREAS...AND ACROSS THE REST OF THE DOOR PENINSULA. ALTHOUGH
TEMPERATURES DURING THE SNOWFALL WILL PROBABLY BE AT OR A LITTLE
ABOVE FREEZING...THE SNOW COULD FALL HEAVILY ENOUGH AT TIMES TO
CAUSE THE ROADS TO BECOME SLIPPERY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING TO THE NATIONAL
WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-132015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
315 PM CDT SAT APR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

GALE FORCE GUSTS FROM THE NORTH ARE POSSIBLE SUNDAY NIGHT AND
MONDAY.

TE/JS

In the hours before

Special weather statement, Apr 12, 2:15 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
215 PM CDT SAT APR 12 2014

WIZ045-048-049-122015-
CALUMET-WAUSHARA-WINNEBAGO-
215 PM CDT SAT APR 12 2014

...SPECIAL WEATHER STATEMENT...

AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CLUSTERS OF SHOWERS AND THUNDERSTORMS ACROSS WAUSHARA AND WINNEBAGO
COUNTIES. THE SHOWERS AND STORMS WERE MOVING TO THE EAST AROUND 45 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS 30 TO 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORMS.

LOCATIONS IMPACTED INCLUDE...
  RICHFORD...           DAKOTA...             SILVER LAKE...
  WILD ROSE...          WAUTOMA...            SPRING LAKE...
  MOUNT MORRIS...       SAXEVILLE...          REDGRANITE...
  PINE RIVER...         LOHRVILLE...          POY SIPPI...
  AURORAVILLE...        WEST BLOOMFIELD...    BORTH...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY
AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

BERSCH
Special weather statement, Apr 12, 3:28 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
328 PM CDT SAT APR 12 2014

WIZ045-048-122115-
WAUSHARA-WINNEBAGO-
328 PM CDT SAT APR 12 2014

...THUNDERSTORMS CONTINUE TO PRODUCE AREAS OF HEAVY RAIN...

AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORM ACROSS WAUSHARA AND WINNEBAGO
COUNTIES.

THE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PRODUCE AREAS OF
HEAVY RAIN...ESPECIALLY ACROSS SOUTHERN WAUSHARA INTO CENTRAL
WINNEBAGO COUNTY. THE HEAVY RAIN COULD LEAD TO PONDING ON
ROADWAYS...AND CAUSE SMALL STREAMS AND DITCHES TO RISE.

PEA SIZE HAIL...WINDS 30 TO 40 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...ARE ALSO POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  OSHKOSH...          OMRO...               WINNEBAGO...
  DAKOTA...           SILVER LAKE...        SPRING LAKE...
  REDGRANITE...       LOHRVILLE...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY
AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

BERSCH
Local storm report, Apr 12, 4:01 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
401 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HEAVY RAIN       WAUTOMA                 44.06N 89.28W
04/12/2014  M1.87 INCH       WAUSHARA           WI   AWOS

&&

SAC
Local storm report, Apr 12, 4:12 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
412 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HEAVY RAIN       CHILTON                 44.03N 88.16W
04/12/2014  M1.17 INCH       CALUMET            WI   EMERGENCY MNGR

&&

SAC
Special weather statement, Apr 12, 4:24 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
424 PM CDT SAT APR 12 2014

WIZ045-048>050-122230-
WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...WAUTOMA...OSHKOSH...CHILTON...
TWO RIVERS
424 PM CDT SAT APR 12 2014

...THUNDERSTORMS CONTINUE TO PRODUCE AREAS OF HEAVY RAIN AND
SMALL HAIL...

AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A CLUSTER OF SHOWERS AND THUNDERSTORMS EXTENDING FROM WAUTOMA IN
WAUSHARA COUNTY...EAST THROUGH OSHKOSH TO MANITOWOC.

THE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PRODUCE AREAS OF
HEAVY RAIN AND SMALL HAIL. THE HEAVY RAIN COULD LEAD TO PONDING
ON ROADWAYS...AND CAUSE SMALL STREAMS AND DITCHES TO RISE. PEA
SIZE HAIL...WINDS 30 TO 40 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS.

AS OF 420 PM CDT...WAUTOMA HAS RECEIVED 2.03 INCHES OF RAIN.

LOCATIONS IMPACTED INCLUDE...
  OSHKOSH...          OMRO...               WINNEBAGO...
  DAKOTA...           SILVER LAKE...        SPRING LAKE...
  RED GRANITE...       LOHRVILLE...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY
AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

ECKBERG
Local storm report, Apr 12, 4:30 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
430 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HEAVY RAIN       OMRO                    44.03N 88.75W
04/12/2014  M1.61 INCH       WINNEBAGO          WI   MESONET

            AT THE HIGH SCHOOL.

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 1:38 PM CDTRiver Flood WarningGRBWood24 hr
Apr 12, 4:37 PM CDTAreal Flood AdvisoryGRBCalumet, Waushara, Winnebago6 hr
Apr 12, 5:17 PM CDTAreal Flood AdvisoryGRBManitowoc6 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.